# SDR S9BA0707

- Difficulty date: May 11, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 19,351 hours, 42,064 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Attach Bracket
- Part number: 13A01082001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLOAT FORWARD SPREADER BAR ATTACH FITTING HAS A LONGITUDINAL CRACK (WITH THE GRAIN) ACROSS THE TOP OF THE SPREADER BAR ATTACHMENT LUG.
